MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAFILL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAFILL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DLF182060
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported that this was a coil embolization of inferior mesenteric artery and lumbar artery prior to stent graft implantation to treat abdominal aortic aneurysm.After embolization of the inferior mesenteric artery using j&j coils, embolization of the lumbar artery was performed.An attempt was made to deploy the a deltafill18 20mm x 60cm coil (product code: dlf182060, lot number: 3422537s).However, detachment was not possible.There were no issues observed with the control box, including indicator lights.Since coil detachment had been performed without any problems during embolization of the inferior mesenteric artery, the issue was considered to be related to the deltafill18 coil.The deltafill18 was therefore withdrawn and replaced with another new coil of the same specification.The replacement coil functioned without any problems.There was no delay that impacted clinical practice.There was no negative impact to the patient.A continuous flush was done.Other concomitant device was coilingsupport microcatheter.A 4 fr angiographic catheter combined with coiling support (medicos hirata) system was used.The devices were used according to the instructions for use (ifu).
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d2b ¿ procode: krd/hcg an analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device 3422537s number, and no internal actions related to the malfunction were identified.Failure to detach is a known potential complication, that could cause stretching, separation and/or premature detachment.There are clinical and procedural factors, including aneurysm/vessel characteristics (i.E., tortuous anatomy), device selection, device interaction, and operator technique, that may have contributed to the reported event rather than the design or manufacture of the device.The instructions for use (ifu) contains several precautions related to this issue and includes instructions for troubleshooting the situation should it be encountered during use.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the manufacturing record evaluation, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
DELTAFILL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key25216199
Report Number3008114965-2026-00718
Device Sequence Number18635351
Product Code KRD
UDI-Device Identifier10886704077169
UDI-Public(01)10886704077169(17)281231(10)3422537S
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDLF182060
Device Lot Number3422537S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Supplement Date Received by Manufacturer05/22/2026
Initial Report FDA Received Date05/19/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian